A 38-year-old member asked:
can night sweats also be a symptom of cancer cells regressing or dying? any help appreciated!
1 doctor answer • 2 doctors weighed in
Radiation Oncology 18 years experience
Yes: Early in treatment with chemotherapy or radiation, as tumor cells die, it can produce what is sometimes called 'tumor fever.' Classically, it happens about once every 24 hours and be accompanied by night sweats. Be sure to let your doctor know about these symptoms.
3862 viewsReviewed >2 years ago
Last updated Jul 23, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.